# SDR FDEA201005271684

- Difficulty date: May 27, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 114N4005186A
- Condition: Corroded
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR 7 T/E HAS SEALANT CRACKED.  REMOVED CRACKED SEALANT & FOUND CORROSION, REMOVED CORROSION, IAW SRM 51-10-02. REWORKED AREA = 12.0"L  X  1.0"W  X  .023"D, ORIGINAL MAT'L .063" MAT'L AFTER REWORK .04", FOUND OUT OF LIMITS IAW SRM 57-43-02, FIG 101, DET III. ACCOMPLISHED EA  F-5740-139160, MAJOR REPAIR.
